| Model Number |
CI-1601-05 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
The recipient is reportedly experiencing electrode migration.A ct scan confirmed electrode migration.Programming adjustments were made.Revision surgery has been scheduled.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.